contraceptive-icon

Marvelon pill Reviews

(68)

Combined pill

Marvelon pill reviews

(68)


Lowdown user
28 years old
9th Jan 22

I was put on the combi-pill in secondary school/college years and it was to help regulate my periods which it did but I kept getting extremely bad migraines the first day/just before my period came and I would have to have the day off and stay in bed in the dark. So once I explained this to my Dr we both agreed that I would come if it and switch to a different pill. Which I did but that wasn’t any better so then that lead me to getting the Depo-Injection

Lowdown user
30 years old
16th Nov 21

It was convenient and pain-free, but after I stopped taking it, my partner and I both noticed that I felt less depressed and my libido increased. I am considering restarting the pill due to suspected endometriosis to help reduce pain, but I'm worried that I will feel more depressed if I do.

Lowdown user
28 years old
8th Nov 21

At first it's was good for the first 8/10 months of using this pill. After the first year I noticed a dramatic difference in my mood and down there being sore quite often. Had cystitis twice and thrush was a pain to get rid of. Currently still taking it but I want to stop using this as it's done me no favours.

Lowdown user
27th Sep 21

II took this pill for 9 weeks straight. Initially, I felt good on Marvelon for around 10 days. I was put on this for suspected endometriosis but unfortunately, it made my periods heavier and cramping was worse. I had a horrible breakthrough bleed that was very heavy and lasted 9 days. I had acne during the first couple of weeks however this settled. I also had headaches and constipation for the whole time I was taking this pill.

Lowdown user
27th Sep 21

I was on a different pill before this one. When I started this pill I felt very nauseous for a few weeks and couldn't really eat. I gained a lot of weight however and over the course of the year cried a lot (which was very unusual).

Lowdown user
27th Sep 21

I’ve been taking marvelon coming up to 2 moths now and starting to experience really bad womb cramps and a lot of black/red discharge, I don’t know if this is spotting or just old blood from a missed period. It was suggested by my doctor that I take marvelon because I suffer with bad period cramps due to chronic pelvis pain.

Lowdown user
27th Sep 21

Switched to Marvelon following 3 months of cimizt which gave me terrible acne. Marvel on cleared it up a bit but still got quite a few spots of hormonal acne. I took the pill back to back with no breaks as recommended by my GP, and what I initially thought was breakthrough bleeding/spotting turned into a 16-day period that left me close to anaemia.

Lowdown user
27th Sep 21

Still had heavy & sometimes painful periods. Affected my mood very badly on the break week during the last 3 months of taking it!

Lowdown user
27th Sep 21

Marvelon needs to be discontinued. It is dangerous. Even though I wasn’t stressed or depressed at the time, within 2 days of taking Marvelon, I was an emotional wreck. I had several intense panic attacks a day, sometimes passing out. I could not stop crying. I stopped taking the devil pill. The GP refused to believe me, but my mum and boyfriend told me to stop taking it because they couldn’t recognise me. A week after stopping the devil pill, I was completely fine and back to the normal me.

Lowdown user
27th Sep 21

I started going on oral contraceptives when I was 19, and Marvelon was the first pill I was put on. I had consistent mild cystic acne (around 6 large active spots at any given time), which slightly got worse in the first month of taking it but was progressively getting better the longer I stayed on the pill. By 4 months all my acne was pretty much gone and the scars were fading In that same year I had a few more cystic bumps here and there, but since the second year I've basically had no hormonal acne and occasionally only a few small non-inflamed spots, likely from just everyday environment/life. I gained quite a bit of weight from this pill (around 20 lbs), but it is genetically easy for the women in my family to gain weight, so it could have been coupled with this. At first, my sex drive definitely decreased, but I think the longer I stayed on the pill, the longer everything balanced out and I would say it's pretty much been normal since year 2. I would also say the period side effects I experienced were extremely tolerable - I never got cramps before starting oral contraception, but actually began getting small cramps after I started Marvelon. However, it's nothing too difficult to handle, and I would say the benefits outweighed the cons for me. My periods got a bit lighter (I had very heavy ones before) and have been accurately timed and consistent ever since I began it. I'm 24 now and going to continue taking Marvelon.

Don’t keep it on the DL.Put it on the LD.

Slide into our DMs

hello@thelowdown.com

Pharmacy services provided by Truepill Ltd.

CQC provider

GPhC reg number: 9011171

©The Lowdown 2022